MathSciNet Relay Station
MathSciNet bibliographic data
MR2285722 60H10 (34F05 49L20 91B24 93E20)
Buckdahn, Rainer; Ma, Jin Pathwise stochastic control problems and stochastic HJB equations. SIAM J. Control Optim. 45 (2007), no. 6, 2224–2256.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement